# SDR ASAA0040138

- Difficulty date: November 22, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000226707
- Condition: Disconnected
- Location: Row 3 To 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-DURING LINE CHECK, FOUND WHITE EMERGENCY FLOOR TRACK LIGHTS DISCONNECTED AT ROW 3-6. RECONNECTED FLOOR TRACK WIRES AND REPLACED 1 LENS COVER, OPERATIONAL CHECKED NORMAL.
